Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

The Chern-Simons invariants of hyperbolic manifolds via covering spaces

Loading...
Thumbnail Image

Full text at PDC

Publication date

1991

Advisors (or tutors)

Editors

Journal Title

Journal ISSN

Volume Title

Publisher

Oxford University Press
Citations
Google Scholar

Citation

Abstract

The Chern-Simons invariant was extended to 3-dimensional geometric cone manifolds in [H. M. Hilden, M. T. Lozano and J. M. Montesinos-Amilibia, J. Math. Sci. Univ. Tokyo 3 (1996), no. 3, 723–744; MR1432115 (98h:57056)]. The present paper is about the behavior of this generalized invariant under change of orientation and with respect to virtually regular coverings. (A virtually regular cover is a cover with the property that the branching index is constant along the fiber over each point of the branching set.) As one might suspect, CS(−M)=−CS(M). However, unlike the volume, the Chern-Simons invariant is not multiplicative with respect to branched coverings. There is a correction term depending on the intersection number of longitudes of inverse images of the singular set with the inverse image of the longitude of the singular set. The paper concludes with applications of the main formula to specific examples.

Research Projects

Organizational Units

Journal Issue

Description

UCM subjects

Unesco subjects

Keywords

Collections